# SDR UIEA9947

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Part number: 906M87G02
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ORD/MXP - FLT AZ9163/02 - DURING CLIMB-OUT AT 4,000 FEET, NR 4 ENGINE NACELLE TEMPERATURES INDICATED 7.6 DEGREES ON BOTH 'A' AND 'B' LOOPS.  TEMPERATURE DECREASED WHEN THROTTLE WAS RETARDED.  CLOSED BLEED VALVE ACCORDING TO FHB PROCEDURE. AS NR 4 THROTTLE WAS ADVANCED, TEMPERATURE STARTED TO CLIMB.  JETTISONED 40,000 KGS OF FUEL.  RETURNED TO ORD, LANDING WAS UNEVENTFUL.  MAINTENANCE INSPECTION OF NR 4 ENGINE REVEALED A FRACTURED 14TH STAGE BLEED MANIFOLD P/N 906M87G02.  MANIFOLD REPLACED.  ENGINE RUN-UP CHECKS NORMAL.  (X)
